# SDR CA050621004

- Difficulty date: May 24, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: D, J
- Precautionary procedure: E, C

## Discrepancy

(CAN) BEFORE ACHIEVING TAKE-OFF POWER, THE ENGINE EMITTED A LOUD NOISE ACCOMPANIED BY A LOW OIL PRESSURE WARNING ANNUNCIATION.  THE CREW ABORTED TAKE-OFF AND SHUT THE ENGINE DOWN.  SUBSEQUENT INSPECTION REVEALED SEIZURE OF THE LOW PRESSURE ROTOR.  MFG WILL MONITOR THE INVESTIGATION OF THIS EVENT AND WILL ADVISE OF ROOT CAUSE, ONCE ESTABLISHED.
